Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 61 year old female. for the last 3

I am 61 year old female. for the last 3 weeks my hands have been aching and are slightly swollen. I am also getting cramps in my feet. I find it diificult to type this and playing the piano hurts. 5 years ago a dr. had me taking enbrel shots in my stomach for RA. I did it for 6 months and symptoms cleared up. My tests never said I had RA, but he said I probably did. Could that be true? or is it something else. Help!
Fri, 19 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 61 female who was diagnosed with congestive heart failure about 8 years ago. I have been starting to get light headedness, sometimes to the degree that I feel faint. Last time it did this my difibulator reacted. Didn t go off but I was told it regulated my heart. This time it was worse, almost did faint. I still have palpatations. This was abut 15 minutes ago.

doctor1 MD

yes. I am 61 (birthday 62), male, 5 6 , 144 lbs. Think I m in decent shape... But have not exercised regularly in six or seven years, little or no cardio exercise but a little strength exercise occasionally (my wife got ill, cancer, and I became her care giver. It was 18 months later when she passed away December 2009) Symptoms: yesterday when woke up and tried to get out of bed (I work nights) my head started spinning fast, took an Advil went back to bed for another 40 min. Got up, still feeling a bit dizzy off and on, and a little forgetful. Went to work and eventually felt ok. Got up today, went in and washed my face and while doing so I experienced another spinning spell briefly then was pretty much ok, maybe a little foggy (but I did just wake up...).

doctor1 MD

Hello, I do have a question concerning sepsis. My mother in law was admitted to the hospital on a Friday and by Saturday was moved to the CCU Unit and on Sunday had to have a ventilator. She has been diagnosed with a tumor in her left kidney. The doctors did not think that the tumor had anything to do with her becoming sepsis. The medications they were giving her to increase her blood pressure appears to have caused damage to her fingers on both hands and now it appears she will have to have them amputated. We were told that certain medications could cause this effect. They were telling us they had to give her pressures and that is what caused this. They explained that the pressures constrict the small vessels and that is what caused the damage. She was given 3 1/2 units of blood and I am not sure the amount of the platelets that were given. I believe the medication she was given was Levophed not sure I am correct on the spelling. She is 61 yrs old, weight of around 105 and about 5 1 has always been in relatively good health. I would like to know if this is a common side effect and does this happen often. Just concerned and upset that she is facing amputation. Trying to research so I can be prepared to ask her physician questions and aid in her recovery. Thank you

Loading Online Doctors....